# SDR COMA9960195

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Overserviced
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CONTINUOUS THUMP FROM LEFT RUDDER PEDAL AND FLOORBOARDS BELOW RUDDER BELOW RUDDER PEDAL.  THUMP WENT AWAY WHEN LANDING GEAR WAS EXTENDED.  FOUND NR 3 HYDRAULIC SYSTEM OVERSERVICED.  DRAIN EXCESS FLUID PERFORMED GEAR SWINGS.  ALSO, PERFORMED OVERWEIGHT LANDING INSPECTION.
